# SDR UIEA2021032000649

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 86,461 hours, 15,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1362-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1390, 1414 AND 1447 LBL 11 SEAT TRACK FOUND CORROSION.( M/D STA 1362 - 1480 LBL 11 SEAT TRACK REPAIRED AS PER RI-53-40-14506 REV A AND RI-53-40-14483 REV A. )
